# SDR USAA2010012090151

- Difficulty date: December 26, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 63,581 hours, 28,207 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5725270700000
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - DEBOND ON LEFT WING CLOSING PANEL 540DZ.  REPLACED LEFT WING CLOSING PANEL 540DZ IAW A320 AMM 57-27-11.
